Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Children's Cold > Children's Ibuprofen Oral Suspension 100mg per 5ml (Good Neighbor Pharmacy),4 oz
Children's Ibuprofen Oral Suspension

Children's Ibuprofen Oral Suspension 100mg per 5ml (Good Neighbor Pharmacy),4 oz

Price: $7.74

Item Number: 11031733

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 0-87701-30771-3

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • For Ages 2 to 11 Years
  • Oral Suspension
  • Pain Reliever/ Fever Reducer(NSAID)
  • Lasts up to 8 hours
  • Bubble Gum Flavor
  • Alcohol Free
  • See New Warmings

Active Ingredient(in each 5 mL): Ibuprofen 100mg(NSAID)...Pain reliever/fever reducer

Inactive Ingredients:
anhydrous citric acid, FD&C red#40, glycerin, high fructose corn syrup, hypromellose, natural and artificial bubblegum flavors, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum
  • this product dose not contain directions or complete warnings for adult use
  • do not give more than directed
  • shake well before using
  • mL=milliliter
  • find right dose on chart. If possible,use weight to dose; otherwise, use age.
  • use only enclosed dosing cup. Do not use any other dosing device.
  • if needed, repeat dose every 6-8 hours
  • do not use more than 4 times a day
  • replace original bottle cap to maintain child resistance
  • wash dosage cup after each use
No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us